Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 309, Number 2

All articles in this issue are freely accessible.

Ideals associated to deformations of singular plane curves
Steven Diaz and Joe Harris.
Trans. Amer. Math. Soc. 309 (1988), 433-468
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 961600
Definable sets in ordered structures. III
Anand Pillay and Charles Steinhorn.
Trans. Amer. Math. Soc. 309 (1988), 469-476
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 943306
Positive quadratic differential forms and foliations with singularities on surfaces
Víctor Guíñez.
Trans. Amer. Math. Soc. 309 (1988), 477-502
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 961601
$v_{1}$-periodic $Ext$ over the Steenrod algebra
Donald M. Davis and Mark Mahowald.
Trans. Amer. Math. Soc. 309 (1988), 503-516
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 931531
Mixed norm estimates for certain means
Lennart Börjeson.
Trans. Amer. Math. Soc. 309 (1988), 517-541
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 929662
The minimal model of the complement of an arrangement of hyperplanes
Michael Falk.
Trans. Amer. Math. Soc. 309 (1988), 543-556
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 929668
Bounds on the $L^{2}$ spectrum for Markov chains and Markov processes: a generalization of Cheeger’s inequality
Gregory F. Lawler and Alan D. Sokal.
Trans. Amer. Math. Soc. 309 (1988), 557-580
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 930082
Trace identities and $Z/2Z$-graded invariants
Allan Berele.
Trans. Amer. Math. Soc. 309 (1988), 581-589
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 938917
On the nonlinear eigenvalue problem $Δu+𝜆e^{u}=0$
Takashi Suzuki and Ken’ichi Nagasaki.
Trans. Amer. Math. Soc. 309 (1988), 591-608
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 961602
Locally bounded sets of holomorphic mappings
José Bonet, Pablo Galindo, Domingo García and Manuel Maestre.
Trans. Amer. Math. Soc. 309 (1988), 609-620
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 961603
Stochastic perturbations to conservative dynamical systems on the plane. I. Convergence of invariant distributions
G. Wolansky.
Trans. Amer. Math. Soc. 309 (1988), 621-639
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 961604
Stochastic perturbations to conservative dynamical systems on the plane. II. Recurrency conditions
G. Wolansky.
Trans. Amer. Math. Soc. 309 (1988), 641-657
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 961605
A canonical subspace of $H^{*}(BO)$ and its application to bordism
Errol Pomerance.
Trans. Amer. Math. Soc. 309 (1988), 659-670
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 961606
A Stone-type representation theorem for algebras of relations of higher rank
H. Andréka and R. J. Thompson.
Trans. Amer. Math. Soc. 309 (1988), 671-682
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 961607
Translates of exponential box splines and their related spaces
Asher Ben-Artzi and Amos Ron.
Trans. Amer. Math. Soc. 309 (1988), 683-710
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 961608
Algebras on the disk and doubly commuting multiplication operators
Sheldon Axler and Pamela Gorkin.
Trans. Amer. Math. Soc. 309 (1988), 711-723
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 961609
Field theories in the modern calculus of variations
Andrzej Nowakowski.
Trans. Amer. Math. Soc. 309 (1988), 725-752
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 961610
Volumes of small balls on open manifolds: lower bounds and examples
Christopher B. Croke and Hermann Karcher.
Trans. Amer. Math. Soc. 309 (1988), 753-762
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 961611
Regularity of weak solutions of parabolic variational inequalities
William P. Ziemer.
Trans. Amer. Math. Soc. 309 (1988), 763-786
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 961612
The box product of countably many copies of the rationals is consistently paracompact
L. Brian Lawrence.
Trans. Amer. Math. Soc. 309 (1988), 787-796
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 961613
Fast algorithms for multiple evaluations of the Riemann zeta function
A. M. Odlyzko and A. Schönhage.
Trans. Amer. Math. Soc. 309 (1988), 797-809
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 961614
Hausdorff dimension in graph directed constructions
R. Daniel Mauldin and S. C. Williams.
Trans. Amer. Math. Soc. 309 (1988), 811-829
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 961615
On classical Clifford theory
Morton E. Harris.
Trans. Amer. Math. Soc. 309 (1988), 831-842
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 961616
Seifert matrices and $6$-knots
J. A. Hillman and C. Kearton.
Trans. Amer. Math. Soc. 309 (1988), 843-855
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 961617
Correction to: “Differential identities in prime rings with involution” [Trans. Amer. Math. Soc. 291 (1985), no. 2, 765–787; MR0800262 (87f:16013)]
Charles Lanski.
Trans. Amer. Math. Soc. 309 (1988), 857-859
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 929671